MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3601CVC
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by vygon, tidi's medical device distributor in italy: ¿the device in question was so attached to both the skin and the midline (catheter) that two operators were required to remove it without causing injury to the skin and displacing the cvc.It was also very difficult to reposition it correctly¿.
 
Additional Manufacturer Narrative
The complaint product was not available for evaluation.Therefore, this report is based solely on information provided by the reporter.There was no patient or caregiver injury reported.The instructions for use (ifu) contain the note: ¿use of an alcohol swab may help removal of securement device from the skin.¿ it is unknown if the end users are using any sort of solution to aid in the removal of the device.A copy of the current ifu was provided.Historical complaint data review identified other adhesive-related complaints for this part number and lot, also reported by vygon italy customers, for the opposite problem or failure of the device to hold on to the skin.The root cause was undetermined, but possible user error.A review of the device history record (dhrs) identified no nonconformances or other issues noted that could have contributed to the reported issue.At this time, it appears that the root cause is related to new users and device training problem.The reporter has been provided with a copy of the current instructions for use to be forwarded to the customer as necessary.No further corrective or preventive actions are required currently.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
GRIP-LOK UNIVERSAL CVC SECUREMENT DEVICE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16526630
Report Number2182318-2023-00012
Device Sequence Number2644837
Product Code KMK
UDI-Device Identifier00618125135011
UDI-Public00618125135011
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3601CVC
Device Catalogue Number3601CVC
Device Lot Number50111376
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown